# SDR DALA1308063746

- Difficulty date: March 19, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 39,791 hours, 14,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RBL 20, BS 787-794.  NUT PLATE STRIP UNDER DOOR CUTOUT BEAM CORRODED.  FOUND TO BE OUT OF LIMITS.  REPLACED IAW SRM 51-40-02 AND DWG 146A8120.
